# SDR FDEA201503170947

- Difficulty date: March 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 742 hours, 16,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN & L1 & RI DOORS DISARMED.  COULD NOT ELEC OPEN THE L1 DOOR.  THE R1 DOOR OPERATED NORMALLY.  FOUND L1 DOOR LOCK RELEASE SOLENOID WORKED INTERMITTENTLY.  R & R LOCK RELEASE SOLENOID, PN BAN7020-505 & L1 DOOR FUNCTION WAS NORMAL IAW AMM 52-10-06-4 5.  ACFT OK FOR SVC.
